AMS eContent Search Results
Matches for: msc=(05C63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] D. Bollé, F. L. Metz and I. Neri. On the spectra of large sparse graphs with cycles. Proceedings of Symposia in Pure Mathematics 87 35-58.
Book volume table of contents
View Article: PDF

[2] Péter E. Frenkel. Convergence of graphs with intermediate density. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Grzegorz Tomkowicz. Banach-Tarski paradox in some complete manifolds. Proc. Amer. Math. Soc. 145 (2017) 5359-5362.
Abstract, references, and article information   
View Article: PDF

[4] Javier Aramayona, Ariadna Fossas and Hugo Parlier. Arc and curve graphs for infinite-type surfaces. Proc. Amer. Math. Soc. 145 (2017) 4995-5006.
Abstract, references, and article information   
View Article: PDF

[5] Jan Grebík. A rigid Urysohn-like metric space. Proc. Amer. Math. Soc. 145 (2017) 4049-4060.
Abstract, references, and article information   
View Article: PDF

[6] Joshua Frisch and Omer Tamuz. Transitive graphs uniquely determined by their local structure. Proc. Amer. Math. Soc. 144 (2016) 1913-1918.
Abstract, references, and article information   
View Article: PDF

[7] James H. Schmerl. Semialgebraic graphs having countable list-chromatic numbers. Proc. Amer. Math. Soc. 144 (2016) 1429-1438.
Abstract, references, and article information   
View Article: PDF

[8] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc. 368 (2016) 4933-4956.
Abstract, references, and article information   
View Article: PDF

[9] Bobo Hua and Jürgen Jost. Geometric analysis aspects of infinite semiplanar graphs with nonnegative curvature II. Trans. Amer. Math. Soc. 367 (2015) 2509-2526.
Abstract, references, and article information   
View Article: PDF

[10] Victor Chepoi and Damian Osajda. Dismantlability of weakly systolic complexes and applications. Trans. Amer. Math. Soc. 367 (2015) 1247-1272. MR 3280043.
Abstract, references, and article information   
View Article: PDF

[11] Matthias Hamann and Fabian Hundertmark. The classification of connected-homogeneous digraphs with more than one end. Trans. Amer. Math. Soc. 365 (2013) 531-553.
Abstract, references, and article information
View Article: PDF

[12] Ádám Timár. Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475-480. MR 2996951.
Abstract, references, and article information   
View Article: PDF

[13] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1

American Mathematical Society